# SDR VNAA2024071111101

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 19,508 hours, 17,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc  Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FA SMELLED SMOKE BEFORE T/O. IN GALLEY AREA WITH BOTH ENG RUNNING / INSPECTED RECIRCULATION FAN FILTERS, FOUND EXCESSIVELY DIRTY, REMOVED AND REPLACED RECIRCULATION FAN FILTERS IAW CRJ 900 AMM 21Âˆ’22Âˆ’12Âˆ’000/400Âˆ’801-A01. OPS CHECK GOOD.
